Fuzzy normed linear space valued sequence space lpF (X)

  • Paritosh Chandra Das Rangia College.
Palabras clave: Fuzzy real number, Fuzzy normed linear space, Monotone, Solid space, Convergence free and symmetricity


Biografía del autor/a

Paritosh Chandra Das, Rangia College.
Department of Mathematics, Rangia College.


[1] DAS, P. C. (2014) Statistically convergent fuzzy sequence spaces by fuzzy metric. EN: Kyungpook Math. Journal, 54(3). [s.l.: s.n.], 413-423.

[2] DAS, P. C. (2014) p-absolutely Summable Type Fuzzy Sequence Spaces by Fuzzy Metric. EN: Boletim da Sociedade Paranaense de Matemtica, 32(2). [s.l.: s.n.], 35-43.

[3] FELBIN, C. (1992) Finite dimensional fuzzy normed linear space. EN: Fuzzy Sets and Systems, 48. [s.l.: s.n.], 239-248.

[4] KELAVA, O. (1984) On fuzzy metric spaces. EN: Fuzzy Sets and Systems, 12. [s.l.: s.n.], 215-229.

[5] MATLOKA, M. (1986) Sequences of fuzzy numbers. EN: BUSEFAL, 28. [s.l.: s.n.], 28-37.

[6] SUBRAHMANYAM, P. V. (1999) Cesaro Summability for fuzzy real numbers. EN: J. Analysis, 7. [s.l.: s.n.], 159-168.

[7] TRIPATHY, B. C. (2012) On almost statistical convergence of new type of generalized difference sequence of fuzzy numbers. EN: Iranian Journal of Science and Technology, Transacations A Science, 36(2). [s.l.: s.n.], 147-155.

[8] TRIPATHY, B. C. (2014) Statistically pre-Cauchy fuzzy realvalued sequences defined by Orlicz function. EN: Proyecciones Journal of Mathematics, 33(3). [s.l.: s.n.], 235-243.

[9] TRIPATHY, B. C. (2015) Lacunary I-convergent sequences of fuzzy real numbers. EN: Proyecciones Journal of Mathematics, 34(3). [s.l.: s.n.], 205-218.

[10] TRIPATHY, B. C. (2008) Sequence spaces of fuzzy real numbers defined by Orlicz functions. EN: Math. Slovaca, 58(5). [s.l.: s.n.], 621-628.

[11] TRIPATHY, B. C. (2013) On generalized difference sequence spaces of fuzzy numbers; Acta Scientiarum Technology, 35(1). [s.l.: s.n.], 117-121.
Cómo citar
Das, P. (2017). Fuzzy normed linear space valued sequence space lpF (X). Proyecciones. Revista De Matemática, 36(2), 245-255. https://doi.org/10.4067/10.4067/S0716-09172017000200245